# SDR SWAA2021111740658

- Difficulty date: October 1, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE LEFT HAND HORIZONTAL STABILIZER IN SPAR RIB ASSY #5 FOR ACCESS TO STIFFENER #3 REPAIR. ; REMOVE LEFT HAND HORIZONTAL STAILIZER IN SPAR RI ASSY #5 FOR ACCESS TO STIFFENER #3 REPAIR. / [01] REMOVED L/H HORIZONTAL STAB IN SPAR RIB #5 STIFFENERS #3 IAW B737 SRM 51-40-020G-0.; [02] LATE ENTRY REMOVED PAINT FOR ACCESS TO FASTENER AT UPPER AND LOWER SKIN TO GAIN ACCESS TO REMOVE L/H HORIZONTAL STAB RIB #5 IAW AMM51-21-11-150-801.; [03] VERIFIED STEP 1 AND 2.; [04] OK TO INSTALL #5 RIB.; [05] PARTIALLY INSTALLED L/H # 5 RIB INSTALLED 70% OF FASTENERS IAW SRM 51-40-02-0G-0.
